# SDR AALA20110205MIA02

- Difficulty date: February 5, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- Aircraft time: 58,686 hours, 20,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS FROM ROWS 9 TO 15 INOPERATIVE.  FOUND SHORTED LIGHT ASSEMBLY AT L755.  REPLACED LIGHT ASSEMBLY.  OPS CHECK NORMAL.
